The Annals of Mathematical Statistics

A Necessary and Sufficient Condition for the Existence of Consistent Estimates

Lucien LeCam and Lorraine Schwartz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 140-150.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705993

Digital Object Identifier
doi:10.1214/aoms/1177705993

Mathematical Reviews number (MathSciNet)
MR142178

Zentralblatt MATH identifier
0137.37004

JSTOR
links.jstor.org

Citation

LeCam, Lucien; Schwartz, Lorraine. A Necessary and Sufficient Condition for the Existence of Consistent Estimates. Ann. Math. Statist. 31 (1960), no. 1, 140--150. doi:10.1214/aoms/1177705993. https://projecteuclid.org/euclid.aoms/1177705993


Export citation